Since the April 20 change of dosage of diltiazem 120 mg ER twice daily to 60 mg tab every 8 hours, I am in a continuous state of lightheadedness, dizziness and frequent intermittent hypo-tension. I am also taking one 325 grain aspirin daily per physician's recommendation although the manufacturer suggests an 81 grain aspirin daily. Other drugs for cardiac issues include, Imdur, Correg, Losartin, Tikosyn, Pravastatin & Plavix.

Prior to April 20, at which time I had a severe attack of A-Fib which caused overnight hospitalization , I had been taking Diltiazem 120 ER once daily with only limited lightheadedness and limited hypotension.

Upon complaining to cardiac EP, all diltiazem was discontinued. Two days later I experienced a myocardial infarction exacerbated by acute A-Fib. During the hospitalization, I was placed on the current dosage of Diltiazem 60 mg tabs, once every 6 hours. I have adjusted that to once every 8 hours but am still extremely lightheaded, dizzy, weakness in legs and hypo-tension.

Would appreciate comments/suggestions.